# SDR SWAA2022061403527

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fwd Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 344 AND STA 360 BL 0 WL 208.1 INTERCOSTAL IS CRACKED AS MARKED. 124-021 / FABRICATE NEW REPAIR FITTING FOR NEW INTERCOSTAL REPAIR PER REF B 737 SRM 53-10-51-2R-9 FIG 207 ; VENDOR PO# 1770639 ACCOMPLISHED FLAP PEEN AT CUT EDGES AND REPAIR FITTING REF SOPM 20-10-03.;[13] FABRICATED FILLERS FOR INTERCOSTAL ON REPAIR AREA MATERIAL USED 7075 T6 0.016' PO#1766992 AND 7075 T6 0.250' PO# 1119245; AND LOCATED AND DRILLED REPAIR PARTS AT INTERCOSTAL REF B737-700 SRM 53-10-51-2R-9 FIG 207. LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 344 AND STA 360 BL 0 WL 208 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 141A5410.;[15] VERIFIED STEP #11; #12; #13; AND #14.;TREATED AND PRIMED INTERCOSTAL FABRICATED PARTS IAW SRM 51-20-01-0G-0.; INSTALLED FABRICATED FILLERS AND REPAIR FITTING TO INTERCOSTAL AT FWD CABIN BETWEEN STA 344 AND STA 360 BL 0 IAW SRM 51-40-05-0G-0 AND SRM 53-10-51-2R-9.;[23] VERIFIED AND INSPECTED STEP#22; FABRICATED FILLERS FOR INTERCOSTAL ON REPAIR AREA MATERIAL USED 7075 T6 0.016' PO#1766992 AND 7075 T6 0.250' PO# 1119245; AND LOCATED AND DRILLED REPAIR PARTS AT INTERCOSTAL REF B737-700 SRM 53-10-51-2R-9 FIG 207. LOCATED; DRILLED; AND INSTALLED ALL REPAIR PARTS AND INTERCOSTAL AT FWD CABIN BETWEEN STA 344 AND STA 360 BL 0 IAW SRM 51-40-02-0G-0; SRM 53-10-51-2R-9; AND DWG # 141A5410.VERIFIED AND INSPECTED FINAL INSTALLATION OF NEW REPAIR INTERCOSTAL FITTING AND THE INTERCOSTAL AT STA 344 AND 360; BL 0; WL 208.1 AREA;
